# SDR HEEA202501070001

- Difficulty date: January 2, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N393PH
- Make and model: Bolkms BK117D2EURO
- Aircraft serial: 20122
- Aircraft time: 5,274 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Gearbox
- Part number: D632M2001102
- Part serial: D20366
- Condition: Chipped
- Location: Main Gear Box
- Part time: 3,099 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER LEVEL OFF AT 6000' OUTBOUND, APPROXIMATELY 15NM SOUTH OF HOUMA, MGB CHIP CAUTION CAME ON. PERFORMED "CHIP PULSE" PER THE CHECKLIST WITH NO EFFECT. RETURNED TO HOUMA AND CONTACTED MAINTENANCE.
